# SDR USAA2008120992197

- Difficulty date: December 7, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 34,490 hours, 13,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311146100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C6 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM AT -Y1292, FR16.  REPLACED FLOORBEAM AT -Y1292, FR16 IAW A319 SRM 51-72-11.
